# SDR UPS99828566

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 576985937
- Condition: Cracked
- Location: Ws 196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, LT WING L/E, I/B OF THE I/B SLOT, STA XFS 196, THE INTERCOSTAL WAS CRACKED.  REMOVED, FABRICATED AND REPLACED THE INTERCOSTAL IAW DWG 5769859 AND SRM 51-1-20D.
